MAUDE Adverse Event Report: COVIDIEN DISPOSABLE DUAL CON LEAD SET; CABLE, ELECTRODE

COVIDIEN DISPOSABLE DUAL CON LEAD SET; CABLE, ELECTRODE
Model Number 33136BT
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.The results will be shared upon completion.
 
Event or Problem Description
The customer reported that cdh telemetry is having consistent issues with the leads and mx40 adapters causing inconsistent tracings.There was no patient harm.Additional information provided stated that the leads were providing inconsistent readings, showing "leads off", and providing false alarms.There was no impact to the patient as a result of the inconsistent readings.It is hard for the customer to pinpoint exactly what the issue is as they sometimes switch the adapters and sometimes switch the leads out.The issue is not occurring with every lead set.It was noted that the telemetry boxes sometimes go bad where the adapters connect so the pins sometimes degrade.The customer further stated that by keeping the adapters attached to the monitors, they think they are seeing improved tracings.It is unknown if the leads/adapters are causing the issues.
 
Additional Manufacturer Narrative
Additional information: d4 lot number.The lot number was determined through the return of the product for evaluation.Evaluation summary: the lot number was not known by the customer; however, the lot number was determined from the returned sample.The device history record (dhr) review for this lot number did not indicate any exception that could lead to the reported incident.There were no process changes on production after checking the entire process: including injection parameters, tooling, and injection equipment.Two samples were received at the manufacturing plant for evaluation with lot number 060799.Testing was performed for the current and insulation.Electrical testing was implemented for 5 wire combinations: ll, rl ra, la, v.The returned cable passed the electrical testing.The welding quality of the connector was checked by x-ray.From the x-ray result, there is no issue found for welding.From the investigation it was determined the returned cable function is normal.Electrical testing was performed on product that was stored in the manufacturing sites warehouse.All products passed the electronic testing.Because no issue was found with the returned samples, the root cause could not be determined.No action is being taken at this moment.This complaint will be used for tracking and trending purposes.

Brand Name
DISPOSABLE DUAL CON LEAD SET
Common Device Name
CABLE, ELECTRODE
Manufacturer (Section D)
COVIDIEN
15 hampshire street
mansfield MA 02048
MDR Report Key10900257
Report Number1282497-2020-09662
Device Sequence Number19198139
Product Code IKD
UDI-Device Identifier10884521212602
UDI-Public10884521212602
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number33136BT
Device Catalogue Number33136BT
Device Lot Number060799
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/20/2020
Initial Date Received by Manufacturer 11/10/2020
Supplement Date Received by Manufacturer11/10/2020
Initial Report FDA Received Date11/25/2020
Supplement Report FDA Received Date02/01/2021
Patient Sequence Number1